# SDR CALA2020030700591

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 69,256 hours, 24,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-4-1557) DENT FOUND AT UPPER FUSELAGE EXTERNAL SKIN JUST OFF OF STA 767 BETWEEN STR 2R AND 3R REF AAR NR 99877030 STA767, BETWEEN STR2-3R OF FUSELAGE AS PER RES-WI-2015702-2IR & UNITED EC/RA 5331-02634. ACCOMPLISHED REPAIR AT UPPER SKIN CROWN AREA PERMANET REPAIR TO BE ACCOMPLISHED PER PART 3 OF ECRA 5331-02634 ON OR BEFORE 04 MARCH 21. PLANNING IS TO CONTACT ENGINEERING AFTER 04 JAN 21. BUT BEFORE 04 FEB 21  FOR THE PERMNENT REPAAIR INSTRUCTIONS. NOTE TO PLANNING : THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE AND WILL LIKELY BE MADE PERMINENT WITH REPEAT INSPECTIONS. APPROVED ON OR BEFORE MARCH 4, 2021, ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-02634. PLANNING TO CONTACT ENGINEERING AFTER JANUARY 4, 2021 BUT BEFORE FEBRUARY 4, 2021 FOR THE PERMANENT REPAIR INSTRUCTIONS. TOMC-APPROVAL FROM SC1ELBYC COMMENT C/W INSPECTION QC REVIEW QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
